# SDR DXTA2018071701195

- Difficulty date: July 16, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N354QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500265
- Aircraft time: 3,223 hours, 2,538 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Flight Control
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

FO ON SHORT FINAL WAS UNABLE TO MAINTAIN DECENT. UPON TRANSFERRING THE CONTROLS WITH YOKE FULL FORWARD PITCH CONTINUED TO INCREASE. PERFORMED RDO, NO PROBLEMS FOUND.
